# SDR AALA2020031219007

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 38,878 hours, 13,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Failed
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070001214
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - RIGHT AFT  FLIGHT ATTENDANT FLASHLIGHT IS NOT FLASHING, BATTERY DEAD. REMOVED AND REPLACED BATTERY IN RIGHT AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT. OPERATIONAL CHECK GOOD.
